# SDR AALA202112065948

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737*
- Aircraft serial: 31245
- Aircraft time: 15,635 hours, 6,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Part serial: 0267
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 WINDOW SCRATCHED DUE TO IMPACT FROM R2 SLIDING WINDOW. REPLACED R3 WINDOW WITH SERVICEABLE UNIT IAW AMM 56-11-21.
